# SDR SWAA010659

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 46,753 hours, 41,170 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BAC1520
- Condition: Cracked
- Location: Lt&Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT AND RT WING RIB LOWER CHORDS CRACKED AT WBL 135.5, BETWEEN STR 2 AND 3.  REPAIRED LOWER CHORDS PER BFG ER''S.
